# SDR DHL2004803519

- Difficulty date: April 1, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD STUB WING DOUBLER CRACKED 0.500 AT XFS 529.000 (LWR PART).  REMOVED CRACKED DOUBLERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  FABRICATED NEW DOUBLERS: INTERNAL (7075-T6AL 0.063), EXTERNAL (7075-T6AL 0.080) IAW SRM 57-2-1A PG 3.  CLEANED, TREATED AND PRIMED AREA AND DOUBLERS IAW SRM 51-1-8B.  INSTALLED DOUBLERS IAW SRM 57-2-1A PG 3, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
